3 results for Dina H. Abdel Hady.

Parameters for your search query:
Keyword    Dina H. Abdel Hady

Open AccessArticle
Export: RIS | BibTeX | EndNote
Optimal Design of Step Stress Partially Accelerated Life Test under Progressive Type-II Censored Data with Random Removal for Gompertz Distribution
American Journal of Applied Mathematics and Statistics. 2019, 7(1), 37-42. DOI: 10.12691/ajams-7-1-6
Pub. Date: January 01, 2019Views: 7041Downloads: 6773
Open AccessArticle
Export: RIS | BibTeX | EndNote
On a Sum and Difference of Two Quasi Lindley Distributions: Theory and Applications
American Journal of Applied Mathematics and Statistics. 2021, 9(1), 12-23. DOI: 10.12691/ajams-9-1-3
Pub. Date: January 20, 2021Views: 3450Downloads: 4746
Open AccessArticle
Export: RIS | BibTeX | EndNote
Transmuted Laplace Distribution: Properties and Applications
American Journal of Applied Mathematics and Statistics. 2016, 4(3), 94-98. DOI: 10.12691/ajams-4-3-5
Pub. Date: July 11, 2016Views: 11119Downloads: 8928
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects

Journals

Article Types